# SDR EJYA566D

- Difficulty date: August 1, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N911NW
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5082
- Engine: Allsn 250C20
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: B432M
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG FIRE WARNING LIGHT ILLUMINATED IN FLT.  PILOT PERFORMED REQUIRED EMER PROCEDURES AND PERFORMED EMER LANDING.  WHEN MAINT ARRIVED, FIRE WARNING LIGHT HAD EXTINGUISHED. FIRE WARNING SYSTEM WAS INSPECTED AND NO DEFECTS FOUND.  MECH CLEANED ALL FIRE DETECTORS REMOVING EXTERIOR CONTAMINATIONS.  AC WAS GROUND RUN WITHOUT FIRE LIGHTS ILLUMINATING AND  AC WAS RETURNED TO SERVICE. 3 MINUTES INTO RETURN FLIGHT, ENG  FIRE LIGHT ILLUMINATED A SECOND TIME.  AGAIN FIRE WARNING LIGHT WAS EXTINGUISHED WHEN MAINT ARRIVED.  AGAIN A DETAILED INSPECTION WAS PERFORMED AND NO DEFECTS FOUND.  MAINT AGAIN CLEANED ALL DETECTORS AND RETURNED THE AIRCRAFT TO SERVICE.  NO ADDITIONAL FIRE WARNING HAS OCCURRED ON PROCEEDING FLIGHTS.
